MathSciNet Relay Station
MathSciNet bibliographic data
MR891774 46L05 (46M05 46M20)
Effros, Edward G.; Kishimoto, Akitaka Module maps and Hochschild-Johnson cohomology. Indiana Univ. Math. J. 36 (1987), no. 2, 257–276.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement